# SDR UPS09554736

- Difficulty date: February 17, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT MLG DOOR L/E DELAMINATED.  DAMAGE MEASURES 12.750 INCHES LONG FROM LEADING EDGE, AND 18 INCHES IN WIDTH DEP.  INSTALLED NEW HEAT SHIELD AND STARTED CURE PER EO B757-5280-8537.  CURE COMPLETED, REPAIR PERFORMED PER EO B757-5280-8537.
